# SDR UPS07M49394

- Difficulty date: January 4, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 50,198 hours, 9,090 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1256 L1l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN - CRACK ALONG THE GRAINS OF FRAME FLANGE AT STA 1256 L1 LEFT TO L1 RIGHT.  GRAINS OF FRAME FLANGE CRACK AREA TRIMMED OUT AT STA 1256 L1 LEFT TO L1 RIGHT PER SRM 53-30-00 VI R38.  HFEC INSP CUTOUT PER DAC NDTSPM R12 06-10.0 1.001 ON TRIMMED AREA AND FOUND NO CRACK EVIDENT.  NEW DOUBLER & FILLER, STRAP & SHIM FAB PER EN EN1042-07.  NEW DOUBLER FILLER STRAP & SHIM INSTALLED PER SRM 51-35-01 & 51-33-01 V-II R38 & EN 1042-07.
